# SDR MYWA09065

- Difficulty date: December 2, 2009
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 24,194 hours, 9,739 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Vhf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 VHF INOP CAPT'S AND F/O'S POSITION.
